Hi - I'm Bipolar1, severe anxiety with bouts of depression. For three years I was on Abilify. Gained 90lbs and became pre-diabetic. I was taken off of it. I then went to Seroquil, but only 25MG to stabilize my sugar. I also take 2mg Clonopin an 100mg Zoloft. I am seeing a new Dr and he says that I'm not stabilized and need to be on one of three drugs. Trileptal seemed to be the best option. I am only on my first week, 300MG and I am sleepy all day. If I take the Seroquil with it, I fall into such a deep sleep - so deep I have actually wet the bed! EMBARRASSING! I'm also noticing my urine has a very bad smell to it.Without it however, I can't get to sleep. My thoughts are a little rambled and I have a hard time with pronunciation. Anyone have any ideas. I know I need to talk with Pdoc, but it's only been 7 days.
Generally side effects improve as a person continues to take a medication. However some of the side effects you are describing sound potentially of concern so although you should not make any changes to the dose of your medication you should inform your psychiatrist as soon as possible. They can then determine what the next step would be within their clinical discretion. It would also be worthwhile to ask your psychiatrist to prescribe a urine test and then follow up with your doctor with that as regards of cause that should be followed up on.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.